# SDR REXA97278

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tube
- Part number: 6225941001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WEATHER RADAR SCREEN INTERMITTENT.  REMOVED AND REPLACED RADAR TUBE ASSY.  OPS CHECKED GOOD.  (M)
